# SDR DHL2002362510

- Difficulty date: October 25, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A5237407820200
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR EXTERNAL LOWER CORNER HAS CORROSION INSIDE FRAME.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED, DRILLED LOWER AFT CORNER SKIN IAW A300 SRM 51-30-30.  INSTALLED IAW A300 SRM 51-30-30.
